for past 4 days i am feeling feverish..i have visited a doctor and carried out blood test but everything is normal...i feel as if i have high temperature but thermometer shows everything is normal...had a busy schedule past week...and had got dehydrated and high fever a week back but the fever was for a few hours and then i was ok after that and now feel feverish and no fever....
it could just be you are physically exhausted,you said you have been really busy,you need to take care of yourself,take time to make sure you eat and drinks properly,and try to have a few good nights sleep,if there is no improvement in a couple of days go back to your doctor
when i was on effexor I had that off and on for years. I felt like I had a fever for a couple hours but my temp. was normal. It would be sporadic. I later learned others had that as well and they were on effexor. Since stopping, no more of that. Could it be a medication?
Welcome to the MedHelp forum!
It is probably extreme exhaustion along with probably dehydration. Increase your fluid intake—soups, lemonade, juices etc and see if it helps. Also you can take a multivitamin for a short period and see. If nothing helps test for anemia, diabetes and thyroid problems.
It is difficult to comment beyond this at this stage. Do consult your doctor.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.